# SDR HEEA968114

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: 350A13111620
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS FOR HORIZONTAL STABILIZER WORN. REPLACED WITH SERVICEABLE HORIZONTAL STABILIZER.
